?anxiety

I'm new here. I had sudden woozy feeling then numbness and tingling to face and extremeties. I went to the ER, they think TIA(mini stroke). I saw a Neurologist who ordered EEG, EMG, VER. Only showed Carpal tunnel. MRI of spine pending ? M.S.

However, the episodes continue. No warning, anytime i.e. Just sitting.

I noticed my heart rest would also increase with the woozy feeling and numbness/tingling.

So, I went back to the ER and they gave me medication to decrease my heart rate, but the episodes continue. I also noticed that if a use calming techniques or someone is there to calm me the symptoms improve most times, but not always.

I'm not stressed in my personal life. My job is high stress, but that's not unusual. It's a very high stress job. I talked with my primary Doctor. She ordered Xanax and Lexapro.

? Anxiety/panic attacks. Will theses meds help if it is?

3 Replies

oldestnewest
  • Hi tjenk

    If your doctor thinks it will just give it a try you have the right to discontinue any medication if you feel its just making things worse. Please just note that these medications come with pretty bad side effects and you will only start feeling the effects of these pills to work in 6 to 8 weeks. If you can cope that long with the side effects you might find good results at the end. These meds cannot just discontinued if it has been used for more than 3 months up as it can be very addictive. I truly hope you find comfort and peace

  • Yes, both Xanax and Lexapro are used for anxiety. Your doctor will adjust the dosage so that it takes away the symptoms of stress without making you want to sleep. It is true that Xanax is highly addictive because of it's fast acting calming effect. It sounds like your doctor feels you would benefit from it. It can't hurt to try for a while.

    Good Luck.

  • Yes, I am taking Xanax pills for my anxiety. I have a good experience of taking this meds, now my anxiety is better controlled by these anti anxiety pills.

You may also like...